Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 357-361

On maximum-entropy and related principles in statistical equilibrium

Department of Applied Mathematics, University of Calcutta, Calcutta 700009, India

Received 25 May 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The paper aims to study the importance and equivalence of the principles of maximum-entropy, and sufficient and stable inferences in the statistical characterization of the thermal equilibrium of a closed system.